Alert archive / Michigan / Gale Warnings in 2023

Gale Warning 25, NWS Gaylord, MI

November 9, 2023

NWS Gaylord, MI issued this gale warning at Nov 9, 2023, 10:33 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2023, 10:33 AM EST (15:33 UTC)
Expired
Nov 9, 2023, 9:21 PM EST
In force
11 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

327 
WHUS73 KAPX 091533
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1033 AM EST Thu Nov 9 2023

LHZ345-092345-
/O.UPG.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
/O.NEW.KAPX.GL.W.0025.231109T1533Z-231110T0500Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
1033 AM EST Thu Nov 9 2023

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Highest gusts up to 35 kts from the west and highest 
  waves around 7 feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ341-342-344-092345-
/O.UPG.KAPX.SC.Y.0084.000000T0000Z-231110T0900Z/
/O.NEW.KAPX.GL.W.0025.231109T1533Z-231110T0500Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
1033 AM EST Thu Nov 9 2023

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Highest gusts up to 40 kts from the west and highest 
  waves around 10 feet.

* WHERE...Seul Choix Point to 5NM West of Mackinac Bridge, 
  Norwood MI to 5NM West of Mackinac Bridge including Little 
  Traverse Bay and Sleeping Bear Point to Grand Traverse Light 
  MI.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-345-346-092345-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T0900Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1033 AM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Highest gusts up to 30 kts from the west and highest 
  waves around 9 feet.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Point Betsie to Sleeping Bear Point MI 
  and Manistee to Point Betsie MI.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ346>349-092345-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1033 AM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Highest gusts up to 35 kts from the west and highest 
  waves around 7 feet.

* WHERE...St Ignace to False Detour Channel, 5NM East of 
  Mackinac Bridge to Presque Isle Light MI including Bois Blanc 
  Island, Presque Isle Light to Sturgeon Pt MI Including Thunder 
  Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-092345-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T0900Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1033 AM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Highest gusts up to 30 kts from the west and highest 
  waves around 10 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JZ
2 follow-up statements
106 
WHUS73 KAPX 092049
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
349 PM EST Thu Nov 9 2023

LHZ347>349-100500-
/O.UPG.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
/O.EXA.KAPX.GL.W.0025.000000T0000Z-231110T0500Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
349 PM EST Thu Nov 9 2023

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Highest gusts up to 35 kts from the west and highest 
  waves around 6 feet.

* WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI 
  including Bois Blanc Island, Presque Isle Light to Sturgeon Pt 
  MI Including Thunder Bay National Marine Sanctuary and 
  Sturgeon Pt to Alabaster MI.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LHZ345-LMZ341-342-344-100500-
/O.CON.KAPX.GL.W.0025.000000T0000Z-231110T0500Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
349 PM EST Thu Nov 9 2023

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Highest gusts up to 35 kts from the west and highest 
  waves around 9 feet.

* WHERE...In Lake Huron, Straits of Mackinac within 5 nm of 
  Mackinac Bridge including Mackinac Island. In Lake Michigan, 
  Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 
  5NM West of Mackinac Bridge including Little Traverse Bay and 
  Sleeping Bear Point to Grand Traverse Light MI.

* WHEN...Until midnight EST tonight.

* IMPACTS...Strong winds will cause hazardous highest waves 
  which could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ323-345-346-100500-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T0900Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
349 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Highest gusts up to 30 kts from the west and highest 
  waves around 9 feet.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Point Betsie to Sleeping Bear Point MI 
  and Manistee to Point Betsie MI.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ346-100500-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
St Ignace to False Detour Channel-
349 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Highest gusts up to 30 kts from the west and highest 
  waves around 7 feet.

* WHERE...St Ignace to False Detour Channel.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-100500-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T0900Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
349 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Highest gusts up to 30 kts from the west and highest 
  waves around 9 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JZ
241 
WHUS73 KAPX 100221
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
921 PM EST Thu Nov 9 2023

LMZ341-342-344-101200-
/O.CAN.KAPX.GL.W.0025.000000T0000Z-231110T0500Z/
/O.EXA.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
921 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Highest gusts up to 25 kts from the west and highest 
  waves around 8 feet.

* WHERE...Seul Choix Point to 5NM West of Mackinac Bridge, 
  Norwood MI to 5NM West of Mackinac Bridge including Little 
  Traverse Bay and Sleeping Bear Point to Grand Traverse Light 
  MI.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ345-347>349-101200-
/O.CAN.KAPX.GL.W.0025.000000T0000Z-231110T0500Z/
/O.EXA.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
921 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Highest gusts up to 25 kts from the west and highest 
  waves around 6 feet.

* WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge 
  including Mackinac Island, 5NM East of Mackinac Bridge to 
  Presque Isle Light MI including Bois Blanc Island, Presque 
  Isle Light to Sturgeon Pt MI Including Thunder Bay National 
  Marine Sanctuary and Sturgeon Pt to Alabaster MI.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ323-345-346-101200-
/O.EXT.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
921 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Highest gusts up to 25 kts from the west and highest 
  waves around 8 feet.

* WHERE...Grand Traverse Bay south of a line Grand Traverse 
  Light to Norwood MI, Point Betsie to Sleeping Bear Point MI 
  and Manistee to Point Betsie MI.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ321-322-101200-
/O.EXT.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
921 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Highest gusts up to 25 kts from the west and highest 
  waves around 9 feet.

* WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point 
  Iroquois MI and St. Marys River Point Iroquois to E. 
  Potagannissing Bay.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LHZ346-101200-
/O.CON.KAPX.SC.Y.0084.000000T0000Z-231110T1200Z/
St Ignace to False Detour Channel-
921 PM EST Thu Nov 9 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

* WHAT...Highest gusts up to 25 kts from the west and highest 
  waves around 6 feet.

* WHERE...St Ignace to False Detour Channel.

* WHEN...Until 7 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 9, 9:23 AM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Nov 9, 9:23 AM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
923 AM EST Thu Nov 9 2023

.UPDATE...
Issued at 922 AM EST Thu Nov 9 2023

An uncommon occurrence: forecast updated to go considerably more
optimistic today.

Occluded 1002mb low along the north coast of Superior, moving
east. Cold front is well east of here, and cold advection is
underway on increasing westerly breezes. There was a brief period
of enhanced near- and post-frontal moisture, resulting in rain
showers (some of those linger in ne lower/eastern upper MI). But
farther behind the front, stronger mid-level subsidence/drying is
winning out over a slow increase in lake instability. Have
decreased shower chances and cloud cover today, especially thru
early and even mid afternoon. There is a reinforcing low cloud
deck back in far western upper and far northern WI. That will
contribute to increasing clouds later today from n to s, and the
return of some rain shower chances. The increasing clouds will
reach as far south as about M-72 by sunset.

With more sunshine, have kicked max temps up 1-2f, but overall
temp rises will still be pretty small in the face of cold
advection. And with the increased mixing will come gustier winds;
at least a few 35-40mph gusts seem possible.

&&

.NEAR TERM...(Today through Tonight)
Issued at 241 AM EST Thu Nov 9 2023

...Breezy with scattered rain showers possibly mixed with snow today
and tonight...

High Impact Weather Potential...None.

Low pressure center continues to push out of SE Lower Michigan and
into the Eastern Great Lakes early this morning. Another low
pressure system is currently centered over Western Ontario...with an
occluded/cold front extending thru Western Lake Superior and Central
Wisconsin into Eastern Iowa and Northern Missouri. In between these
two systems...precip has diminished to scattered light rain and snow
showers across mainly the northern half of our CWA...with the
southern half generally dry attm.

Low pressure will steadily track eastward thru Ontario today and
then continue thru Quebec tonight. Low level CAA on the back side of
this system combined with deep cyclonic flow...westerly low level
winds and some wrap-around moisture will generate lake enhanced
shower activity today and tonight. Locations for highest POPs will
be across locations typically targeted by westerly flow off of Lakes
Superior and Michigan. Precip type will be mainly rain with some
snow mixing in at times...especially across Eastern Upper and far
Northern Lower Michigan where the coldest air will reside. Do not
expect much in the way of snow accumulation.

High temps today will rise into the 40s across our entire CWA. Low
temps tonight will cool mainly into the low to mid 30s.

&&

.SHORT TERM...(Friday through Saturday)
Issued at 241 AM EST Thu Nov 9 2023

High Impact Weather...None expected.

Primary Forecast Concerns...Pops through the period.

An upper level trough and an associated band of precipitation is
expected to move across Northern Lower Friday morning (in the form
of rain and snow showers). Cold air advection behind this trough
will lead to increased over lake instability while winds veer into
the northwest. Therefore, expect a short window of northwest flow
lake effect from approximately mid-afternoon into the evening. it
should be cold enough by that point for mostly all snow, though a
bit of rain is still possible near the lake shores. There could be a
dusting of snow in the normally favored areas downwind of the Great
Lakes (this would be mainly Friday evening/night). Winds continue to
veer into the north northwest overnight which should push any
remaining lake effect closer to Lake Michigan. Lake effect is then
expected to become disorganized and eventually fall apart Saturday
morning due to diminished wind fields (850-1000 mb flow under 10
knots). It should still be sufficiently cold enough aloft to
maintain a widespread stratus deck through the day Saturday. Highs
Friday in the upper 30s to mid 40s followed by the mid 30s to low
40s Saturday. Lows Friday night in the mid 20s to low 30s.

.LONG TERM...(Saturday night through Wednesday)
Issued at 241 AM EST Thu Nov 9 2023

...Seasonable Sunday and Monday Followed by a Warming Trend...

Not much going on Saturday night into Sunday with abundant warm
advection mid level clouds expected as well as an increasing
southerly breeze during the day Sunday. A short wave dropping down
through the flow Monday could lead to a few rain showers (delaying
the warmup by a day). After that it still looks like a digging
trough out west will pump up a downstream ridge across the Great
Lakes. This pattern should lead to a warming trend along with
precipitation free conditions for Tuesday into later next week.
Still seasonably cool Sunday and Monday with highs in the low and
mid 40s with steadily increasing temperatures into the low and mid
50s by the time we get to Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 600 AM EST Thu Nov 9 2023

Low pressure currently centered over Western Ontario will track
eastward thru Ontario today and thru Quebec tonight. Deep cyclonic
flow combined with westerly low level winds...low level CAA and
wrap-around moisture will generate lake enhanced rain and snow
showers today thru tonight. IFR/MVFR conditions will gradually
improve to solid MVFR and eventually VFR tonight as high pressure
gradually takes over in the wake of this system. Westerly surface
winds will strengthen to 20 to 30 kts across most of our nearshore
areas today into this evening...and will then diminish to around
10 kts later this evening and overnight.

&&

.MARINE...
Issued at 241 AM EST Thu Nov 9 2023

Winds and wave will reach SCA criteria today and tonight as low
pressure tracks eastward thru Ontario and Quebec. Scattered lake
enhanced rain and snow showers will continue to fall across most of
our nearshore waters thanks to the arrival of colder air behind this
system.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...Small Craft Advisory until 7 AM EST Friday for LHZ345>349.
LM...Small Craft Advisory until 4 AM EST Friday for LMZ323-341-342-
     344>346.
LS...Small Craft Advisory until 4 AM EST Friday for LSZ321-322.
&&

UPDATE...JZ
NEAR TERM...MLR
SHORT TERM...AJS
LONG TERM...AJS
AVIATION...MLR
MARINE...MLR
Hazardous weather outlook, Nov 9, 2:41 AM EST, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
241 AM EST Thu Nov 9 2023

MIZ016>018-020>036-041-042-086>088-095>099-100745-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
241 AM EST Thu Nov 9 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-100745-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
241 AM EST Thu Nov 9 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Nov 9, 7:52 AM EST, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
752 AM EST Thu Nov 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     Freezing Rain    1 S Sault Ste. Marie    46.47N 84.37W
11/09/2023  M0.02 inch       Chippewa           MI   AWOS

            AWOS station KANJ Sault Ste Marie -
            Municipal Airport.

&&
Local storm report, Nov 9, 10:29 AM EST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
1029 AM EST Thu Nov 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     Non-Tstm Wnd Gst 1 NNE Leland            45.02N 85.76W
11/09/2023  M40 MPH          LMZ344             MI   Mesonet

            Mesonet station XLEL Leland Harbor.

&&

JZ

Nearby

Gale Warnings in Michigan, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.